Dr. Ksenia Fedosova


University of Freiburg
Ernst-Zermelo-Str. 1 (previously Eckerstraße 1)
79104 Freiburg im Breisgau
Phone: +49 (0) 761 203 5572
Email: ksenia.fedosova@math.uni-freiburg.de
Office: Room 326

Research interests

  • Spectral geometry
  • global analysis
  • ergodic theory and dynamical systems
  • analytic number theory


  1. Asymptotic expansion for the eigenvalues of a perturbed anharmonic oscillator (with Medet Nursultanov) (arXiv 🔗)
  2. Second variation of Selberg zeta functions and curvature asymptotics (with Julie Rowlett and Genkai Zhang), Ann. Global Anal. Geom., 57(1):23–60 (arXiv 🔗, journal)
  3. Eisenstein series twisted with non-expanding cusp monodromy (with Anke Pohl), Ramanujan J. 51 (2020) , no. 3, 649-670 (arXiv🔗, journal)
  4. Meromorphic continuation of Selberg zeta functions with twists having non-expanding cusp monodromy (with Anke Pohl), Selecta Math. (N.S.) 26 (2020), no. 1, Paper No. 9, (arXiv 🔗, journal)
  5. Analytic torsion of finite volume hyperbolic orbifolds (arXiv 🔗)
  6. On the asymptotics of the analytic torsion for compact hyperbolic orbifolds (arXiv 🔗 accepted for publication in MRL)
  7. The twisted Selberg trace formula and the Selberg zeta function for compact orbifolds (arXiv 🔗 accepted for publication in Math. Z)

Summer semester 2020

  • Transfer Operators and Modular Forms (please write me an email if you want to participate and register in HISinOne)

Winter semester 2019/2020

Summer semester 2019

Summer semester 2018